Sexual Reboot Forum › what I need to doadvice
This topic contains 19 replies, has 1 voice, and was last updated by Stanton 5 years, 10 months ago.
October 14, 2013 at 11:58 pm #15010
Hello, 21 year old male; very physically fit, college athlete. Over sexed and over masturbated. I have been suffering for about 6 months roughly now. I just ordered Alpha Gpc and Huperzine A. I am also on the SSRI Lexapro. I have about 40 Cialis which will cover the problem while I am healing. Should I take any liver supplement because of the SSRI? How much Alpha GPC and Huperzine A should I take? What else would you add? Thank you.There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program hereOctober 15, 2013 at 12:00 am #15011
I’d go on as low a dose as possible for the ssri if you must stay on it (SSRI’s tend to decrease testosterone which is not good). Doctors and many people seem to have a more is better mindset about alot of things – don’t fall into that with medicine or supplements!
The Alpha GPC and Huperzine A should help you out quite a bit while on it – but it’s probably better not to take the huperzine A long term. I’d start with Alpha GPC on it’s own for a few weeks anywhere from 500-1200mg. I’m on 600mg of it right now.
You could add in a liver supplement of some kind at some point, but i’d wait and see how these supplements go first. You might also want to add a good multivitamin with higher levels of b vitmins and zinc since you’re an athlete. Now Adam is good and inexpensive.October 15, 2013 at 12:01 am #15012
I know recovery is different for different people, but with 6 months of these limited symptoms and the right supplements, how much do you expect? I ordered my Alpha GPC online…it’s HGH so it is NCAA illegal, but impossible to test for. Will this help my performance? That aside, will my body break down everything the Alpha GPC gives me? How long should I use the Cialis? If recovered, should I continue on any supplement? Without this website, I would be lost.
What multivitamen can I purchase in stores? Is there anywhere I can continue to purchase Alpha GPC or Huperzine A at stores? I did find a supplement at GNC “Memoral” something which had Huperzine A and Ginko Biloba in it…will this help?October 15, 2013 at 12:04 am #15013
NOW ADAM multivitamin is a good one. You can get it off http://www.bodybuilding.com You can also take ZMA since y’re an athelete. But I suspect the multivitamin already has that and i believe it also has some Ginko in it. I would try to get off the SSRI drug as prolonged use can give you problems. Ginko is good for better blood circulation. Huperzine A you can get from http://www.uniquenutrition.com
Be careful when using it. if it gives you a headache then stop it for a while. As you become more healed the levels of acetylcholine will increase and your body will breakdown less of it.
Where did you buy your alpha GPC from?
you can get it from http://www.vitacost.com or there is another one produced by protein factory: [MOD EDIT: URL Removed]
Don’t take Cialis as it doesn’t solve the root of your problem. It seems you have only minor deficencies so once you’ve healed you won’t need the Cialis or the supplements themselves. I can’t give you a specific time but you would heal quite quickly if it was only a minor case.
As fas as your liver is concerned you may/may not need a liver dextocification product.
Do u have any other symptoms: insomnia, anxiety, premature ejaculation, body pains oanic attacks etc…….October 15, 2013 at 12:06 am #15014
I would get off the SSRI. Cialis is not recommended.October 15, 2013 at 12:08 am #15015
I’m not thinking the Cialis will heal anything…just using it while healing to make sure my girlfriend is satisfied. Moreover, lexapro has no sexual side affects other than problem with reaching orgasm (rare). Continuing on, will a blood thinner like Ginko Biloba hurt me while involved in athletics? How much Alpha GPC should I take?
Btw, my problem is weak erection.
How long for the Alpha GPC from bodybuilding.com to arrive?
Any other opinions on my Huperzine A?
Also for – Should I take the Huperzine A for the first month or so to make sure breakdown does not occur, then toss it? I have one thing of Alpha GPC 300 mg 60 caps…how many more should I order?October 15, 2013 at 12:10 am #15016
for Alpha GPC the dosage u should take is between 500mg-1200mg. You can combine that with acetyl-L-carnitine if you wish.
For huperzine A, you can try http://www.uniquenutrition.com
Intially you would take it with alpha GPC.Not sure about the dosage. However if you start to experience headaches you should stop it. One month doesn’t sound like much but you should monitor yourself and c.
SSRIs can create a whole variety of problems. if your liver is messed up you won’t get a proper erection.
As far as Cialis is concerned it also has side effects. No offense but I think your GF can waitOctober 15, 2013 at 12:12 am #15017
I want to make sure people are doing their homework because as of the moment we are still very much lost. I for one am researching the adrenals and its relation to the neurotransmitters currently. With more people joining, we must make sure the quality of the forum don’t degrade because as more and more new members join there will be more and more people who are totally lost. We don’t want the forum to go toward the wrong direction.
Just about any SSRIs no matter what brand has been shown to interfere with sexual function. See the yahoo SSRI forum for the opinions of those who has been on SSRIs, see Dr.Lin’s site for some explanations of how SSRIs affects sexual function, and see Alan Ritz’s book for a brief discussion on the erectile drugs.October 15, 2013 at 12:13 am #15018
yes SSRIs and erectile drugs will cause a variety of problems.
as far as adrenal fatigue is concerned I think that its nature is secondary to the neurotransmitter deficiency.
Cheexiong, how’s the search going?October 15, 2013 at 12:15 am #15019
I guess I can go off the SSRI..but what is it exactly that it does to the liver? Can this be helped with a supplement?October 15, 2013 at 12:17 am #15020
as far as liver supplements are concerned, milk thistle is a good one. SAM-e is another one I can think of. Alpga GPC itself will also help your weak liver. A liver functions test would be a good idea.
SSRI drugs can either be short acting or long acting. what happens when you try and get off an SSRI is simply you get an ”anticholinergic rebound” which is an interruption in production of the key neurotransmitter acetylcholine. This can give you a variety of symtpoms wihc are very similar to being in a depressed sate and they can last from 1 week to 7 weeks, maybe even more
this is just a tiny part of what SSRI drugs can do although sometimes it is neceassary to take these. I think GABA is a very important neurotransmitter that may have been overlooked.October 15, 2013 at 12:19 am #15022
Very hard morning erection that lasted a good amount of time…and I haven’t even started the supplements yet! Hope they work quickly.October 15, 2013 at 12:22 am #15023
it sounds that you may have some minoe deficiencies so hopefully everything goes wellOctober 15, 2013 at 12:25 am #15024
As mentioned, college athlete so exercise, diet, and staying active are no problem.
1200 of Alpha GPC
200 of Huperzine A- first few weeks
limited ejaculation to every 4 days (still fairly healthy)
As mentioned before, my symptom is weak erectionOctober 15, 2013 at 12:27 am #15025
i suggest you lay off a bit on ejaculation. maybe once every 7 days to make sure you get healed faster. get off those SSRIs if you are still using them and see how you go with huperzine A.October 15, 2013 at 12:29 am #15026
in the community of sexual exhaustionOctober 15, 2013 at 12:32 am #15027
how is alpha gpc a human growth hormone? Is it a banned substance or ncaa banned substance violation???
Im not trying to fail a drug test!!!!!October 15, 2013 at 12:34 am #15028
alpha gpc is not a human growth hormone. however the results say that it can increase human growth hormone.October 15, 2013 at 12:37 am #15029
did they consfiscate itOctober 15, 2013 at 12:39 am #15030
That’s good you’re going off the ssri. I was on them and other drugs for a long time. At first the ssri’s will just cause the delayed orgasm, but over time it might have progressed into erection problems and lost libido like it did for me.
You must be logged in to reply to this topic.